Quantum diffusion and localization of wavepackets in disordered media

F. M. Izrailev, T. Kottos, A. Politi, S. Ruffo, G. P. Tsironis

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

Diffusive and localization properties of wavepackets are numerically investigated in quasi-one-dimensional disordered media described by a tight-binding Hamiltonian with long-range random interactions. Scaling properties of the packet size and of the fluctuations of the steady-state distribution reveal interesting analogies and differences with the kicked rotator and one-dimensional localization.

Original languageEnglish
Pages (from-to)441-446
Number of pages6
JournalEurophysics Letters
Volume34
Issue number6
DOIs
Publication statusPublished - May 20 1996

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Quantum diffusion and localization of wavepackets in disordered media'. Together they form a unique fingerprint.

Cite this